# SDR SIMA20180129001

- Difficulty date: January 29, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 33,811 hours, 24,136 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FA FLASHLIGHT INTERITENT.  INSPECTED THE FLASHLIGHT AND FOUND IT TO BE CORRODED.  R & R THE FWD FA FLASHLIGHT IAW AMM 25-61-02. OPS CHECKED IAW AMM 25-61-00.  OPS CHECKED GOOD.
